# SDR UPS05544295

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2ND OBS SEAT SMOKE GOGGLE CRACKED.  REMOVED AND REPLACED 2ND OBS SMOKE GOGGLES.
